Alert archive / Texas / Tornado Warnings in 2017
Tornado Warning 16, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Mar 29, 2017, 2:04 AM CDT for Tarrant County, Texas. It was in force for 26 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 29, 2017, 2:04 AM CDT (07:04 UTC)
- Expired
- Mar 29, 2017, 2:30 AM CDT
- In force
- 26 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 18 km from the middle of the area, began a volume at 07:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 29, 2:10 AM CDT | TSTM WND DMG | 4 Ssw Richland Hills, TX | DELAYED REPORT: TREES SNAPPED OR UPROOTED. MULTIPLE BILLBOARD AND ROAD SIGNS DAMAGED. POSSIBLE RESTAURANT DAMAGE AT LISA'S SEAFOOD. |
| Mar 29, 2:10 AM CDT | TSTM WND DMG | Fort Worth, TX | SHINGLES BLOWN OFF ROOF IN NORTH FT WORTH. WESTERN CENTER BLVD/SANDSHELL |
| Mar 29, 2:10 AM CDT | TSTM WND DMG | Fort Worth, TX | SHINGLES BLOWN OFF ROOF IN NORTH FT WORTH. WESTERN CENTER BLVD/SANDSHELL. |
| Mar 29, 2:10 AM CDT | TSTM WND DMG | Fort Worth, TX | ROOF...WINDOW...AND GARAGE DOOR DAMAGE TO MULTIPLE HOMES. TRAMPOLINE MOVED 200 YARDS. |
| Mar 29, 2:10 AM CDT | TSTM WND GST 70 | 4 Ssw Richland Hills, TX | 70 MPH WIND GUSTS |
| Mar 29, 2:11 AM CDT | TSTM WND GST 58 | 1 W Haltom City, TX | THE NWS OFFICE IN FORT WORTH MEASURED 58 MPH. |
| Mar 29, 2:35 AM CDT | TSTM WND DMG | Fort Worth, TX | SEVERAL TREES AND FENCES DOWN IN PARK GLEN NEAR N TARRANT PKWY AND RAY WHITE RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 9:28 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.1 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 822 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1580 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 14.5
The text
As transmitted.
409
WFUS54 KFWD 290704
TORFWD
TXC439-290730-
/O.NEW.KFWD.TO.W.0016.170329T0704Z-170329T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
204 AM CDT WED MAR 29 2017
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Central Tarrant County in north central Texas...
* Until 230 AM CDT.
* At 203 AM CDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located over
Benbrook, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
River Oaks around 215 AM CDT.
Richland Hills around 230 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Westover Hills.
This includes the following interstates...
Interstate 35W between mile markers 47 and 55.
Interstate 20 between mile markers 425 and 433.
Interstate 30 between mile markers 3 and 28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3264 9749 3272 9753 3290 9714 3275 9708
TIME...MOT...LOC 0703Z 253DEG 28KT 3269 9746
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Stalley3 follow-up statements
038
WWUS54 KFWD 290711
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
211 AM CDT WED MAR 29 2017
TXC439-290730-
/O.CON.KFWD.TO.W.0016.000000T0000Z-170329T0730Z/
Tarrant TX-
211 AM CDT WED MAR 29 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR CENTRAL
TARRANT COUNTY...
At 210 AM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Fort Worth, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Richland Hills around 230 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3268 9736 3277 9741 3290 9714 3275 9708
TIME...MOT...LOC 0710Z 253DEG 28KT 3271 9739
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Stalley591
WWUS54 KFWD 290718
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
218 AM CDT WED MAR 29 2017
TXC439-290730-
/O.CON.KFWD.TO.W.0016.000000T0000Z-170329T0730Z/
Tarrant TX-
218 AM CDT WED MAR 29 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR EAST
CENTRAL TARRANT COUNTY...
At 217 AM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located over
Fort Worth, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Richland Hills around 230 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3270 9728 3279 9731 3290 9714 3275 9708
TIME...MOT...LOC 0717Z 253DEG 28KT 3273 9732
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Stalley230
WWUS54 KFWD 290728
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
228 AM CDT WED MAR 29 2017
TXC439-290737-
/O.EXP.KFWD.TO.W.0016.000000T0000Z-170329T0730Z/
Tarrant TX-
228 AM CDT WED MAR 29 2017
...THE TORNADO WARNING FOR EAST CENTRAL TARRANT COUNTY WILL EXPIRE AT
230 AM CDT...
The rotation associated with the storm that prompted the Tornado
Warning has weakened, and no longer appears capable of producing a
tornado. Therefore the Tornado Warning will be allowed to expire.
However gusty winds are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 400 AM CDT for
north central Texas.
LAT...LON 3270 9728 3279 9731 3290 9714 3275 9708
TIME...MOT...LOC 0727Z 270DEG 28KT 3275 9724
$$
StalleyWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Mar 28, 11:50 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Mar 28, 11:50 PM CDT, 2 hours 14 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 1150 PM CDT Tue Mar 28 2017 .AVIATION... MVFR ceilings continue to work northward from Central Texas and should reach WACO by 06Z and the Metro Terminals around 08Z. The broken line of thunderstorms currently west of the airports will continue moving east and should begin to impact the western airports around 08Z. However, the radar shows that an outflow boundary is getting out ahead of the storms so this should keep storms below severe limits as they move across the metroplex airports. The stronger storms currently across the Concho Valley may impact Waco beginning around 08Z. Gusty winds will be the primary hazard with these storms. All storms should move east of the terminals shortly after sunrise with VFR through the day Wednesday. A gusty southeast wind between 14 and 20 knots sustained will briefly turn to the west and become gusty as the line of storms moves across the region. Once the storms move east of the region Wednesday morning, southerly winds will return between 12 and 15 knots. A cold front will move across the region Wednesday evening and turn the wind to the northwest. && .UPDATE... The line of storms currently in West Texas continues to organize as it moves east. It should reach the western portions of the CWA around 11 PM and the I-35 corridor around 3 to 4 AM unless some cold pooling accelerates portions of the line. Damaging wind and hail will be the primary threats with the squall line. Some brief heavy rainfall is also likely. The storms should weaken as they move east away from the large scale dynamics. A new severe thunderstorm watch is in effect until 4 AM which includes locations from the I-35 corridor westward. This watch replaces the earlier Tornado watch. Other than updating the watch location. No major changes are needed to the forecast at this time. 79 && .PREV DISCUSSION... /ISSUED 723 PM CDT Tue Mar 28 2017/ /ISSUED 340 PM CDT Tue Mar 28 2017/ ...Tornado Watch in effect for areas west and northwest of the Dallas-Fort Worth Metroplex... Convection continues to increase over the Texas Panhandle and South Plains in advance of a deep upper level low, which was centered over New Mexico this afternoon. Storms will gradually spread eastward later this afternoon and this evening in the eastward developing region of good forcing associated with the upper low. Activity will likely initiate along an eastward moving dryline, with individual storms moving generally north-northeast. These storms will are expected to develop upscale into a linear MCS, which will push east across North and Central Texas overnight. Meanwhile, a warm front has taken its time moving north, but appears to have made it north of the I-20 corridor. The boundary will continue to approach the Red River, and may become the focus for a few isolated strong to severe storms. Discrete cells will have the potential for producing large hail, damaging winds and perhaps a tornado. The best potential for thunderstorms this afternoon will likely be over our northwestern counties where the strongest forcing will reside and the surface boundary will be near. As the line progresses east overnight, damaging straight-line winds will be the primary threat. That said, decreasing instability as surface heating wanes could be a factor that helps mitigate the severe potential. The latest hi-res guidance indicates a weakening trend as the line moves east of the I-35 corridor Wednesday morning. The dryline and/or lingering outflow is likely to stall near the far-eastern counties as the upper low continues trekking east across the Southern Plains. Another round of good forcing associated with the upper low will help ignite additional storms in the vicinity of the stalled boundary during the peak heating hours Wednesday. Some of these storms may become severe with large hail and damaging winds. The exact location of the surface boundary will determine where storms initiate, and at this time the highest POPs will be over the eastern-most counties with lower POPs the farther west you go. The upper low center will move east across Oklahoma Wednesday night, which may generate isolated storms along the Red River. Due to the expected low coverage, POPs will remain fairly low. There could be an isolated hail threat due to the cold air aloft but the overall severe threat Wednesday night appears low. Thursday should be a nice day as the upper low moves east and a cold front pushes through the region. This will be short-lived, however, as the next upper level storm system drops quickly southeast from the Pacific Northwest into the Four-Corners region, bringing a quick return to south winds, moisture and warmer weather Friday. This system looks like it will similarly generate multiple rounds of convection from Saturday afternoon through Sunday night. There is still some model uncertainty with regard to the timing and exact path the system will take, but the latest guidance hints that there will again be at least some threat of severe weather this weekend. We may have to also consider the threat for localized flooding to to the multiple precipitation events expected this week. 30 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 65 83 54 69 52 / 100 40 10 5 5 Waco 65 82 54 73 50 / 100 50 5 5 5 Paris 64 76 54 66 47 / 80 70 30 10 10 Denton 63 80 51 67 47 / 100 40 10 5 5 McKinney 65 78 53 67 48 / 100 50 10 10 5 Dallas 66 82 55 69 52 / 100 50 10 10 5 Terrell 66 79 55 69 48 / 100 60 20 10 5 Corsicana 66 80 56 71 51 / 90 60 20 10 5 Temple 64 82 54 75 51 / 90 50 5 5 5 Mineral Wells 57 81 49 69 47 / 100 20 10 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Mar 29, 12:07 AM CDT, 1 hour 57 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Fort Worth TX 1207 AM CDT Wed Mar 29 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-300515- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 1207 AM CDT Wed Mar 29 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. A line of strong to severe storms will move across the region overnight and will pose primarily a damaging wind threat, although severe hail and isolated tornadoes remain possible. In addition, there will be a threat for localized instances of flash flooding, especially for locales that receive training of storm cells with heavy rainfall associated with the slow-moving, upper level low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorm chances will linger on Wednesday mostly along and east of Interstate 35. The threat for severe storms will continue with a risk for damaging winds and perhaps an isolated tornado. A low chance for thunderstorms continues across this area Wednesday night, as the core of the upper low moves across the Southern Plains. These storms will pose a risk for marginally severe hail with the strongest updrafts. Another storm system will bring increasing chances for thunderstorms to the region Saturday through Monday, with the highest coverage Sunday and Sunday night. Strong to severe storms will once again be possible, though many details remain uncertain regarding system and environmental evolution. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible generally along and west of the Interstate 35 corridor through sunrise.
In the hours before
Special weather statement, Mar 29, 12:51 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1251 AM CDT WED MAR 29 2017
TXZ141>143-156-157-290645-
Mills TX-Comanche TX-Coryell TX-Lampasas TX-Hamilton TX-
1251 AM CDT WED MAR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON...CORYELL...LAMPASAS...
NORTHEASTERN MILLS AND SOUTHEASTERN COMANCHE COUNTIES UNTIL 145 AM
CDT...
At 1250 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southwest of Hamilton to 12 miles
southwest of Evant to 8 miles northeast of Tow. Movement was
northeast at 55 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Copperas Cove, Gatesville, Lampasas, Hamilton, Hico, Kempner, Evant,
Fort Gates and South Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 400 AM CDT for
central and north central Texas.
LAT...LON 3178 9853 3192 9821 3192 9820 3202 9800
3167 9777 3171 9769 3155 9758 3130 9773
3107 9790 3106 9791 3104 9791 3103 9844
3104 9844 3105 9846 3125 9835
TIME...MOT...LOC 0550Z 245DEG 48KT 3163 9827 3130 9823 3100 9841
24-BainSpecial weather statement, Mar 29, 1:06 AM CDT, 58 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
106 AM CDT WED MAR 29 2017
TXZ130>132-290630-
Hood TX-Erath TX-Somervell TX-
106 AM CDT WED MAR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOMERVELL...EASTERN ERATH AND
HOOD COUNTIES UNTIL 130 AM CDT...
At 106 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Morgan Mill, or 12 miles northeast of
Stephenville, moving northeast at 60 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Stephenville, Granbury, Pecan Plantation, Glen Rose, Lipan, Morgan
Mill, Dinosaur Valley State Park, Oak Trail Shores and Tolar.
A severe thunderstorm watch remains in effect until 400 AM CDT for
central and north central Texas.
LAT...LON 3250 9827 3251 9822 3251 9807 3256 9807
3255 9762 3221 9761 3220 9764 3207 9789
3196 9814 3244 9830
TIME...MOT...LOC 0606Z 233DEG 52KT 3235 9806
24-BainLocal storm report, Mar 29, 1:20 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
120 AM CDT WED MAR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 AM TSTM WND GST HAMILTON 31.70N 98.12W
03/29/2017 M63 MPH HAMILTON TX AWOS
63 MPH WIND GUST MEASURED AT THE AIRPORT IN HAMILTONLocal storm report, Mar 29, 1:40 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
140 AM CDT WED MAR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM TSTM WND GST GRANBURY 32.45N 97.80W
03/29/2017 M65 MPH HOOD TX TRAINED SPOTTER
MEASURED 65 MPH WIND GUSTS IN THE HILLS OF GRANBURYSpecial weather statement, Mar 29, 1:51 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
151 AM CDT WED MAR 29 2017
TXZ158-290715-
Bell TX-
151 AM CDT WED MAR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR BELL COUNTY UNTIL 215 AM CDT...
At 151 AM CDT, Doppler radar was tracking strong thunderstorms near
Florence and Fort Hood, or 11 miles north of Serenada, moving
northeast at 55 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Killeen, Temple, Copperas Cove, Harker Heights, Belton, Fort Hood,
Nolanville, Morgan's Point Resort, Salado, Little River-Academy,
Troy, Bartlett and Holland.
A severe thunderstorm watch remains in effect until 400 AM CDT for
Central Texas.
LAT...LON 3087 9762 3091 9783 3099 9788 3108 9789
3132 9742 3124 9734 3115 9729 3079 9730
3075 9732
TIME...MOT...LOC 0651Z 228DEG 46KT 3086 9771
24-BainLocal storm report, Mar 29, 1:59 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
159 AM CDT WED MAR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM TSTM WND GST 3 NW CLEBURNE 32.38N 97.44W
03/29/2017 E60 MPH JOHNSON TX FIRE DEPT/RESCUE
60 MPH WIND GUSTS BETWEEN CLEBURNE AND GODLEY.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 10:44 PM CDT | Special Weather Statement | FWD | Eastland, Stephens, Young | 46 min |
| Mar 28, 11:36 PM CDT | Special Weather Statement | FWD | Eastland, Young | 54 min |
| Mar 29, 12:11 AM CDT | Special Weather Statement | FWD | Lampasas, Mills | 49 min |
| Mar 29, 12:16 AM CDT | Special Weather Statement | FWD | Jack, Palo Pinto | 59 min |
| Mar 29, 12:51 AM CDT | Special Weather Statement | FWD | Coryell, Hamilton, Lampasas | 54 min |
| Mar 29, 1:04 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 56 min |
| Mar 29, 1:06 AM CDT | Special Weather Statement | FWD | Erath, Hood, Somervell | 24 min |
| Mar 29, 1:08 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 52 min |
| Mar 29, 1:13 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 47 min |
| Mar 29, 1:24 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 36 min |
| Mar 29, 1:25 AM CDT | Tornado Warning | FWD | Erath, Hood, Somervell | 35 min |
| Mar 29, 1:40 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Johnson | 51 min |
| Mar 29, 1:49 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 41 min |
| Mar 29, 1:51 AM CDT | Special Weather Statement | FWD | Bell | 24 min |
| Mar 29, 2:13 AM CDT | Tornado Warning | FWD | Denton, Tarrant | 18 min |
| Mar 29, 2:14 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Hill, Johnson | 61 min |
| Mar 29, 2:22 AM CDT | Special Weather Statement | FWD | Falls, Hill, Limestone, McLennan | 23 min |
| Mar 29, 2:26 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton | 49 min |
| Mar 29, 2:39 AM CDT | Special Weather Statement | FWD | Milam | 36 min |
| Mar 29, 2:46 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Kaufman, Rockwall | 59 min |
| Mar 29, 2:47 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 58 min |
| Mar 29, 2:50 AM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 55 min |
| Mar 29, 2:52 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 53 min |
| Mar 29, 3:04 AM CDT | Special Weather Statement | FWD | Navarro | 26 min |
| Mar 29, 3:08 AM CDT | Special Weather Statement | FWD | Falls | 37 min |
| Mar 29, 3:16 AM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman, Rains, Van Zandt | 44 min |
| Mar 29, 3:26 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 34 min |
| Mar 29, 3:33 AM CDT | Severe Thunderstorm Warning | FWD | Falls, Leon, Limestone, Milam, Robertson | 57 min |
| Mar 29, 3:41 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson | 34 min |
| Mar 29, 3:50 AM CDT | Special Weather Statement | FWD | Delta, Hopkins, Lamar | 70 min |
| Mar 29, 4:21 AM CDT | Special Weather Statement | FWD | Anderson, Henderson, Leon | 84 min |
Nearby
Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.